# SDR CHQA200900025

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 18,681 hours, 13,624 cycles
- Engine: Allsn AE3007A
- Engine time: 17,889 hours, 13,618 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 1170C000004
- Part serial: 00757
- Condition: Underserviced
- Location: Nlg
- Part time: 18,688 hours, 13,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5298, STL TO PHL - THE FLIGHT CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER GEAR RETRACTION ALONG WITH AN E1 AND E2 REVERSE DISAGREE.  THE FLIGHT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  DURING TROUBLESHOOTING THE RIGHT MAIN LANDING GEAR SHOCK STRUT WAS FOUND TO BE LEAKING HYDRAULIC FLUID, THE NOSE LANDING GEAR STRUT WOULD NOT EXTEND OR RETRACT CORRECTLY, AND THE AIR/GROUND RELAY K0352 WAS REPORTED STUCK.  THE RIGHT MAIN LANDING GEAR SHOCK STRUT WAS REPLACED, THE NOSE STRUT WAS FULLY SERVICED AND RELAY K0352 WAS REPLACED.  THE AIR/GROUND SYSTEM THEN OPERATED NORMALLY.
